# SDR SWIA202161613

- Difficulty date: October 3, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 39,560 hours, 35,556 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF THE PASSENGER DOOR FITTINGS ON THE FUSELAGE, FOUND THE PASSENGER DOOR STOP BRACKET ON THE FORWARD SIDE OF THE PASSENGER DOOR CUTOUT IN THE FUSELAGE TO BE CRACKED ON THE LOWER SIDE OF THE BRACKET.    (FILED CLOSED)    REMOVED AND REPLACED THE PASSENGER DOOR FWD STOP BRACKET ON THE FUSELAGE IN REFERENCE TO SRM 51-42-21.
